# SDR 07FDEA04181

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,308 hours, 12,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: A53980022209
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISDRILLED FASTENER HOLES AT FRAME-FAIL-SAFE-RING, FUSELAGE SKIN BETWEEN FRAME 73-76, STRG 26-27 RHS.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLATION HL13VF8 (DAN8-8) FASTENERS IAW EA 6-5318-82891 AND RAS/DAHAM/4019615/2005 ISSUE A.
